Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2265–2271 (Mi de3267)  

Partial Differential Equations

The inverse problem for higher order elliptic equations

B.-W. Schulze

GDR, Berlin

Full text: PDF file (741 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.07.1975

Citation: B.-W. Schulze, “The inverse problem for higher order elliptic equations”, Differ. Uravn., 13:12 (1977), 2265–2271

Citation in format AMSBIB
\Bibitem{Sch77}
\by B.-W.~Schulze
\paper The inverse problem for higher order elliptic equations
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2265--2271
\mathnet{http://mi.mathnet.ru/de3267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487121}
\zmath{https://zbmath.org/?q=an:0381.35070}


Linking options:
  • http://mi.mathnet.ru/eng/de3267
  • http://mi.mathnet.ru/eng/de/v13/i12/p2265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022